| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227)
| Date of Event |
07/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was implanted in the patient's right eye.The patient developed halos around light during the daylight.He also complained about blurred vision for both distance and up-close vision.Caller claims total blindness at night.Further follow-up stated that the halos did not improve and seem to be worse, but with glasses it does help.Patient has had visual issues since post-operative (op) day 1.Patient claimed he has no distance or reading vision and only mid-range vision.About 6 1/2 months later, the patient's vision is clear 2 feet (ft.).To 4 ft.Only.Anything closer to 2 ft.Is out of focus and anything after 4 ft.Is out of focus.The patient also complains of halos around lights during the day time and severe during the night time.He said that he is retired, travels often, but can watch tv at night.The patient looked for a second opinion and his lens was explanted.There was no vitrectomy, incision enlargement, or sutures required.There was no patient injury.No other information was provided.